Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 1 > May 2013

 

 

Fuzzy Topological Properties on Fuzzy Function Spaces, Vol. 1, No. 2 (May 2013), PP:1-5

Download

Authors:
A. I. Aggour - Department of Mathematics, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.
F. E. Attounsi - Department of Mathematics, Faculty of Science, 7th University, Bani Walid, Libya.

 

Common Fixed Points of Kannan Type Fuzzy Mappings on closed balls, Vol. 1, No. 2 (May 2013), PP:7-10

Download

Authors:
Akbar Azam - Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad-44000, Pakistan
Saqib Hussain - Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad-44000, Pakistan
Muhammad Arshad - Department of Mathematics & Statistics, International Islamic University, Sector H-10, Islamabad-44000, Pakistan

 

Solution of the diffusion equation using Adomain decomposition, Vol. 1, No. 2 (May 2013), PP:11-15

Download

Authors:
Khaled S. M. Essa - Mathematics and Theoretical Physics, NRC, Atomic Energy Authority, Cairo- Egypt

 

On The Numerical Solution of Differential-Algebraic Equations(DAES) with Index-3 by Pade Approximation, Vol. 1, No. 2 (May 2013), PP:17-23

Download

Authors:
Khatereh Tabatabaei - Department of Mathematics, Islamic Azad University,Young Researchers Club,55518/134-Bonab-Iran
Ercan Celik - Department of Mathematics, Atatrk University Faculty of Science,25240 Erzurum-Turkey

 

Gravitational Effect on Plane Waves in Generalized Thermo-microstretch Elastic Solid under Green Naghdi Theory, Vol. 1, No. 2 (May 2013), PP:25-38

Download

Authors:
Mohamed I. A. Othman - Faculty of Science, Department of Mathematics, Zagazig University, P.O. Box 44519, Zagazig, Egypt.
Sarhan. Y. Atwa - Higher Institute of Engineering, Dep. of Eng. Math. and Physics, Shorouk Academy, Shorouk City, Egypt.
A. Jahangir - Department of Mathematics, COMSATS, Institute of Information Technology, Islamabad, Pakistan.
A. Khan - Department of Mathematics, COMSATS, Institute of Information Technology, Islamabad, Pakistan

 

Jh H-Proximal mapping for solving variational-like inclusions involving h-cocoercive mappings, Vol. 1, No. 2 (May 2013), PP:39-46

Download

Authors:
Rais Ahmad - Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
Mohd. Akram - Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

 

Common fixed point and fixed point results under c-distance in cone metric spaces, Vol. 1, No. 2 (May 2013), PP:47-52

Download

Authors:
Zaid Mohammed Fadail - School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKMBangi, Selangor Darul Ehsan, Malaysia.
Abd Ghafur Bin Ahmad - School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKMBangi, Selangor Darul Ehsan, Malaysia.
Stojan Radenovi - University of Belgrade, Faculty of Mechanical Engineering, Kraljice Marije 16, 11120 Beograd, Serbia.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved